going to be swallowed, night -2mg Klonopin -300mg Lyrica -40mg Prozac -18.7mg Effexor -50mg Topamax -3mg Zanaflex -10mg Abilify
I don't know what Abilify is. And I hate that, because I pride myself on being a walking pharmaceutical encyclopedia (Google after this). Here is all I know:
I walked into my shrink's office yesterday.
"How are you Mr Macklin."
"Well, I've felt like I've been having a constant heart attack since you both took me off Effexor and lowered my Klonopin dose from six to four milligrams."
"Do you feel anxious right now?" Barely a question, but more than a weird statement (like the above how-do-you-do). "Like you are having a heart attack?" (I don't write stilted dialogue. Guy just didn't use contractions. He spoke in a not-unpleasant, clipped, second-generation American Indian dialect. Which I'm trying to represent. Bonus: I speak just as though I am horribly pretentious.)
"Yes. I always feel that way now." But my detached attitude and learned-helplessness-colorless voice wasn't selling it. Flat affect.
"How is your sleep?"
"I only get four hours a night. Four and a half if I'm lucky. The pain and whole feeling-like-you-re-going-to-die-thing is a sweet alarm clock."
"I'll write you a script for Abilify. It should help you sleep. If it knocks you out the first night and you feel groggy when you wake up, just break the pill in half the second night."
He was writing his scripts, his mind was set, the session was over.
So I grabbed the paper entitling me to a month's supply of what Dr. 9 described today as an anti-psychotic of sorts, 4mg Klonopin per day, and 40mg Prozac per day.
There goes the shrink. I won't see that small man, not even for three minutes, again. Not if I play my cards right.
*** I hate that I can be prescribed what could be, for all I know, Super-Thorazine, in a three-minute session. Based on the fact I haven't been sleeping much? Maybe I was just on a meth binge. Or was it my flat affect?
[Pain, head: 4/10; thorax, 8/10; limbs, 6/10.Anxiety: Mind your own business on this one thing this one time, would you?]